# SDR HNAA2014012000014

- Difficulty date: January 20, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 53,961 hours, 60,127 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF ROLL, NR 2 OIL PRESSURE ADVISORY LIGHT ILLUMINATED. SHUTDOWN ENGINE AND RETURNED TO GATE.  LOWER COWL AND FOUND OIL DRIPPING FROM FORWARD END DRAINS.  REMOVED LOWER COWLING. CLEANED EXCESSIVE OIL AND R & R NR 2 ENGINE IAW WC 71-00-01A AND 71-00-02A.  REINSTALLED LOWER COWLING.  OPS AND LEAKED CHECKED GOOD.  AC GENERATOR DETACHED FROM THE MOUNTING FLANGE, STUDS STILL ATTACHED TO GENERATOR.  MOUNTING PAD, MPN 3106143-01.
